# SDR SWAA2025122938592

- Difficulty date: November 21, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB, BTW BS 312 - 328, RBL 32, WL 208.1 IN FWD GALLEY AREA.   REPLACED THE WEB IAW SRM 51-40-02, AND DWG 141A5410, SHEET 12, REV A.
